# SDR AALA202503112076

- Difficulty date: March 10, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N921AN
- Make and model: Boeing 737823
- Aircraft serial: 29522
- Aircraft time: 68,477 hours, 28,433 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Adiru
- Part number: HG2050AC11
- Part serial: 56074791
- Condition: Failed
- Location: Zone 100
- Part time: 12,944 hours, 5,828 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS NOT DECLARED DUE TO: BOTH FLIGHT DIRECTORS DROPPED OFF DURING TAKEOFF ROLL, FLIGHT DIRECTORS 2 RETURNED BUT NOT FLIGHT DIRECTORS 1. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT JFK. TROUBLESHOT SYSTEM FOUND LEFT (ADIRU)-AIR DATA INERTIA REF UNIT AT FAULT REPLACED LEFT ADIRU. PER AMM 34-21-01. ACCOMPLISHED ALL REQUIRED CHECKS ALL CHECKS NORMAL.
